Show simple item record

dc.contributor.authorKasimov, Aslan R.
dc.contributor.authorRacke, Reinhard
dc.contributor.authorSaid-Houari, Belkacem
dc.date.accessioned2015-08-03T11:10:49Z
dc.date.available2015-08-03T11:10:49Z
dc.date.issued2013-06-04
dc.identifier.citationKasimov, A., Racke, R., & Said-Houari, B. (2013). Global existence and decay of solutions of the Cauchy problem in thermoelasticity with second sound. Applicable Analysis, 93(5), 911–935. doi:10.1080/00036811.2013.801457
dc.identifier.issn00036811
dc.identifier.doi10.1080/00036811.2013.801457
dc.identifier.urihttp://hdl.handle.net/10754/562803
dc.description.abstractWe consider the one-dimensional Cauchy problem in non-linear thermoelasticity with second sound, where the heat conduction is modelled by Cattaneo's law. After presenting decay estimates for solutions to the linearized problem, including refined estimates for data in weighted Lebesgue-spaces, we prove a global existence theorem for small data together with improved decay estimates, in particular for derivatives of the solutions. © 2013 Taylor & Francis.
dc.publisherInforma UK Limited
dc.subjectdecay rate
dc.subjectLyapunov functional
dc.subjectsecond sound
dc.subjectthermoelasticity
dc.titleGlobal existence and decay of solutions of the Cauchy problem in thermoelasticity with second sound
dc.typeArticle
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.identifier.journalApplicable Analysis
dc.contributor.institutionDepartment of Mathematics and Statistics, University of Konstanz, 78457 Konstanz, Germany
kaust.personKasimov, Aslan R.
kaust.personSaid-Houari, Belkacem
dc.date.published-online2013-06-04
dc.date.published-print2014-05-04


This item appears in the following Collection(s)

Show simple item record